# SDR IPXA2016011297708

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 67,000 hours, 13,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Evas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT EVAS MOUNT INSERTS PULLED FROM FLOOR.  THIS ITEM DEFERRED IAW MEL 25-68-1.  CAPT EVAS PLACED IN PFM PLACARD INSTALLED.
